# SDR ASAA2018051424623

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 37,728 hours, 11,349 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018170
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP FAN LUBE ESN 895170 FOUND ONE PLATFORM @ POS 12 WITH DISBONDED SEAL. GROUNDED - YES. REMOVED AND REPLACED 1 EA PLATFORM AT POSITION 12 IAW TASK CARD 78472002, SUB TASK 839-045.
